# SDR COMA0260418

- Difficulty date: July 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 18,217 hours, 17,978 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABCD
- Part serial: 610
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,064 hours, 1,105 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5322 FLAPS FAIL CAUTION MESSAGE DURING LANDING.REPLACED THE FECU
